Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Taking Pamsvax XL 400 Micrograms Capsules. Feeling sick, loss of appetite and stomach feels full. Side effects?

Dec 2012
User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2012
Answered : 1694 Questions
Hi, I've been taking Pamsvax XL 400 Micrograms Capsules. Until now I have not noticed any side effects. However, over the last week I have lost energy, started feeling sick, loss my appetite and I fill full after eating only little amount of food. However, tonight I was sick and now I’m concerned that the medication is having a real detrimental effect on me. Also for 7 days I was taking Clarithromycin 500g could this have also caused a negative reaction, alternatively am I worrying about nothing or are these symptoms of something else. Any advice you can provide would be greatly appreciated. I am planning to book an appointment with my Doctor but won't be able to do this till late next week.
Posted Thu, 18 Jul 2013 in General Health
Answered by Dr. Nsah Bernard 3 hours later
Hello XXXXX,

Thanks for posting on XXXXXXX

I am pleased to be able to assist you.

Actually pamsvax XL 400 mcg (tamsulosin) can cause undesirable side effects such as asthenia or fatigue (or low energy as you term it), nausea, myalgia, abdominal discomfort (just to name a few) etc. There is a potential undesirable interaction between clarithromycin 500mg and pamsvax XL so it is best, if you indicated this to your doctor as soon as you can. Both drugs separately can cause side effects separately, meanwhile their interaction can be very disturbing.
Those symptoms how ever could be as a result of another affection and you will need that your doctor run some tests just to make sure.

Hope this helps and wish you the best.
Dr. Nsah
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor